# SDR RU3A20191205066

- Difficulty date: November 22, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N19
- Make and model: Beech C90GTI
- Aircraft serial: LJ2061
- Aircraft time: 1,508 hours, 1,682 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9036103713
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RIGHT SIDE GREEN GEAR INDICATOR DID NOT ILLUMINATE. HAD RED IN THE HANDLE.  MX REPLACED RIGHT MAIN GEAR DOWN LOCK SWITCH HARNESS ASSY. TO CORRECT THIS DISCREPANCY.
